# SDR FDEA200906162125

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005231YG
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL CRACKED; 231 YG FABRIACTED NEW FLOOR  PANEL REF DWG SRZ 25-0056; REV "H".  REMOVED DAMAGED   FLOR PANEL AND INSTALLED FLOOR NEW PANEL REF AMM 53-10-25-4; PG 3.
